Metrics

From
Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator by Ajai P.T., Moses B.O. and Ihedioha S.A. American Journal of Applied Mathematics and Statistics. 2019, 7(5), 167-170 doi:10.12691/ajams-7-5-2
Views
3039
Html 2865
Abstract 174
26 October 2019 (publication date) through 11 August 2022 *
14.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1606
PDF428
Epub490
XML398
PPT0
Figures166
Tables124
Export: 1265
RIS391
BibTex478
Endnote396
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com